# SDR HNAA2017110600366

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 32,973 hours, 28,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE LT SIDE OF FUSELAGE JUST ABOVE PANEL 191EL INOPERATIVE.    TROUBLESHOOTING THROUGH IAW FIM 33-50-00-810-804-A,  FOUND A FAILURE OF THE BATTERY CHARGER.  REPLACED THE BATTERY CHARGER, REPLACED THE  POWER SUPPLY.    BATTERY POWER SUPPLY TESTED GOOD IAW AMM 33-50-04.
